# SDR LR7A2017092801198

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 7075T60063
- Condition: Corroded
- Location: Bs 637
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,  FOUND THE RT CABIN RING SEGMENT STRAP CORRODED AT BS 637, WL 143, RBL 62.    REPLACED  IAW SRM 51-60, AND 51-70.
